Anyone else get lethargy from E-Bol?

  1. Running with the Big Boys
    Board Sponsor
    poison's Avatar
    Stats
    6'0"  190 lbs.
    Join Date
    Oct 2004
    Age
    40
    Posts
    5,904
    Answers
    0

    Anyone else get lethargy from E-Bol?


    I bought a bottle of E-Bol last month and started taking it the day it arrived. I took 2 in the afternoon, two in the evening. I woke up in the morning with a ferocious headache, which only happens when I'm hung over, usually.

    I continued to take it for 3-4 days, and had the same headache, at the same level, the whole time. Advil didn't help. I stopped taking it, and the next morning the headache was gone.

    I waited a few days, and started up again at 3 pills per day. I had a headache twinge the first day, which subsided by the second day, but serious lethargy set in, and has been present for the last two weeks. I wake up tired, thickheaded, and the whole day remains like that, despite sleeping more than usual. By the end of the day I feel drained, seriously tapped, and I have little left for my family.

    I haven't noticed an increase is strength or endurance, but I am fuller (Keep in mind I'm at half the recommended dose). Otherwise I haven't realized any gains from the product. I've increased my protein intake to about 30% more than usual. I drink over a gallon a day.

    I'm not dissing Thermolife nor E-Bol. This is only MY experience with it. I searched over at BB.com, and noticed reports of some lethargy or morning grogginess, but nothing as severe as I've experienced.

    I'm down to about 1/3 of the bottle, and I'm not sure what to do.

  2. Gold Member
    fbxdan's Avatar
    Join Date
    Sep 2005
    Age
    27
    Posts
    369
    Answers
    0


    I wonder what in E-bol would make you lethargic? Have you tried any ecdy products before? The only thing I can think of is that it has Rhodiola Rosea in it. In my experience I have experienced a relaxed, lethargic feeling from Rhodiola. Never a headache however.
  3. Running with the Big Boys
    Board Sponsor
    poison's Avatar
    Stats
    6'0"  190 lbs.
    Join Date
    Oct 2004
    Age
    40
    Posts
    5,904
    Answers
    0


    I took high dose Anagen without any of these sides. The Rhodiola in Anagen is less potent, but the total actives approximated the amount I'm taking now. I also took fFenotest which, IIRC, has ashwaghanda in it, so I doubt it's that. The ecdy's in each product are different, but structurally similar, as far as I know.

    Ionol? 6-MU? 6-Keto? Weird.
    •   
       

  4. Registered User
    bioman's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Sep 2003
    Age
    42
    Posts
    7,699
    Answers
    0


    Are you using any seratonergic medications? SSRI's etc?
  5. Running with the Big Boys
    Board Sponsor
    poison's Avatar
    Stats
    6'0"  190 lbs.
    Join Date
    Oct 2004
    Age
    40
    Posts
    5,904
    Answers
    0


    No meds of any kind.
  6. Registered User
    bioman's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Sep 2003
    Age
    42
    Posts
    7,699
    Answers
    0


    rhodi typically imparts energy at low doses, and is sedadtive at higher doses. Perhaps this new high potency extract is too strong as typically you never see extracts higher than 3-5% rosavins...likely for a reason. It's been used heavily in Scandanavia for years.
  7. Running with the Big Boys
    Board Sponsor
    poison's Avatar
    Stats
    6'0"  190 lbs.
    Join Date
    Oct 2004
    Age
    40
    Posts
    5,904
    Answers
    0


    Well, like I said I've been at 3 a day for the last two weeks. Would that still be considered a high dose?

    That would equal 15mg rosavins and 6mg salidrosides.
  8. Registered User
    bioman's Avatar
    Stats
    5'10"  180 lbs.
    Join Date
    Sep 2003
    Age
    42
    Posts
    7,699
    Answers
    0


    Given that a low dose is considered to be about 100-200mg of 5% Rhodiola extract total, I'd imagine 15 mg of rosavins is on the high side. This makes me want some as I am a Rhodi fanatic. lol
  9. Registered User
    excalibur's Avatar
    Join Date
    Apr 2003
    Age
    37
    Posts
    97
    Answers
    0


    Quote Originally Posted by poison
    I bought a bottle of E-Bol last month and started taking it the day it arrived. I took 2 in the afternoon, two in the evening. I woke up in the morning with a ferocious headache, which only happens when I'm hung over, usually.

    I continued to take it for 3-4 days, and had the same headache, at the same level, the whole time. Advil didn't help. I stopped taking it, and the next morning the headache was gone.

    I waited a few days, and started up again at 3 pills per day. I had a headache twinge the first day, which subsided by the second day, but serious lethargy set in, and has been present for the last two weeks. I wake up tired, thickheaded, and the whole day remains like that, despite sleeping more than usual. By the end of the day I feel drained, seriously tapped, and I have little left for my family.

    I haven't noticed an increase is strength or endurance, but I am fuller (Keep in mind I'm at half the recommended dose). Otherwise I haven't realized any gains from the product. I've increased my protein intake to about 30% more than usual. I drink over a gallon a day.

    I'm not dissing Thermolife nor E-Bol. This is only MY experience with it. I searched over at BB.com, and noticed reports of some lethargy or morning grogginess, but nothing as severe as I've experienced.

    I'm down to about 1/3 of the bottle, and I'm not sure what to do.

    Maybe the headache/groggines is do to dehydration. Try to drink more water.
    And if you want you can try to use a lower daily dose maybe it will be better then

    Non the less good luck to you and I hope the headache/groggines "flies" away...
  10. Running with the Big Boys
    Board Sponsor
    poison's Avatar
    Stats
    6'0"  190 lbs.
    Join Date
    Oct 2004
    Age
    40
    Posts
    5,904
    Answers
    0


    I quit taking it yesterday, and feel better today.
  11. Registered User
    somewhatgifted's Avatar
    Stats
    6'2"  210 lbs.
    Join Date
    Jan 2006
    Posts
    4,392
    Answers
    0


    Your muscles are made of protein and water when on any effective compound dehydration is not uncommon. increased water intake is a must.
    I bought a bottle of E-Bol last month and started taking it the day it arrived. I took 2 in the afternoon, two in the evening. I woke up in the morning with a ferocious headache, which only happens when I'm hung over, usually.
    Hangovers are caused by dehydration so saying this is the same, says it was caused by dehydration, get lots of fluids and give it another go.
  12. Registered User
    Jstrong20's Avatar
    Join Date
    Feb 2003
    Posts
    1,357
    Answers
    0


    I Noticed slight headaches when I started. Increased water and carbs and feel fine now. To me it feels like it causes low blood sugar. I get this anyways if I miss a meal but it does seem more pronounced now. By the way I take 9 ebols ed with no problem.
  •   

      
     

Similar Forum Threads

  1. Anyone else get really horny from Jack3d Micro?
    By Buffspartan in forum Supplements
    Replies: 45
    Last Post: 10-15-2012, 08:57 PM
  2. Anyone else get bloated from tuna????
    By survey in forum Nutrition / Health
    Replies: 5
    Last Post: 10-09-2011, 02:21 PM
  3. Anyboy else get bloated from CEE?
    By Longdog in forum Supplements
    Replies: 12
    Last Post: 11-19-2004, 07:53 PM
  4. Replies: 2
    Last Post: 06-19-2003, 08:19 AM
  5. Anyone else getting viruses from here?
    By 1Fast400 in forum General Chat
    Replies: 12
    Last Post: 01-04-2003, 11:37 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in